# SDR 2008UALA00229

- Difficulty date: January 12, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 32,871 hours, 12,429 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D9239003500060
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILS TEST.  FAULTS EPSU UNIT LEFT.  EPSU FAILURE.  REPLACED EPSU, OPS CHECKED NORMAL.
